# SDR HEEA060532

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Headliner
- Part number: 407070620156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD LINER ASSEMBLY CRACKED.
